Araştırma özeti
Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by
We report a case of idiopathic Parkinson's disease (PD) in a patient with vestibular migraine (VM), initially suspected to have valproate-induced Parkinsonism. Valproate was started at 200 mg/day and titrated to 1,000 mg/day over four months for headache control. Although valproate provided effective headache relief, neurological symptoms, including hand tremor, shoulder stiffness, drooling, and adiadochokinesis, emerged and persisted despite discontinuation of the drug. Subsequent imaging studies, including dopamine transporter-single-photon emission computed tomography and 123I-meta-iodobenzylguanidine myocardial scintigraphy, confirmed the diagnosis of PD by the neurology department. This case highlights the need for careful monitoring of neurological signs during and after valproate therapy in VM patients, as latent PD may be unmasked.
Bilimsel değerlendirme
Araştırma sorusu
Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.
Yöntem ve örneklem
Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.
Temel bulgular
Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.
Sınırlılıklar
Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.
Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.